# SDR JR2R20230331658

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 18,171 hours, 10,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,171 hours, 10,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB CORRODED BETWEEN RBL12 THRU RBL42 AT FR87
